# SDR QXEA2010040900248

- Difficulty date: April 5, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,740 hours, 22,648 cycles
- Engine: Pwc PW150A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Warning Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ROTATION NR1 BLEED AND NR2 BLEED HOT CAUTION LIGHTS ILLUM. RAN CHECKLIST AND LIGHTS EXTINGUISHED. ACFT WOULD NOT PRESSURIZE AT THAT POINT. RETURNED TO FIELD. LANDING UNEVENTFUL. R & R NR 1 HPSOV IAW AMM TASKS 36-11-09-000-801 & 36-11-09-400-801-ALSO R & R LT WING OVERPRESS S/W (SWITCH) IAW TASKS 36-11-36-000-801 & 36-11-36-400-801-OP'CK BLEED SYS IAW AMM TASK 36-11-00-710-802-NO DEFECTS NOTED. RETURNED TO SERVICE.
